# SDR CALA2025012900224

- Difficulty date: January 25, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A125071
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER 10R CLIP IS CRACKED AT STA 277. (REF AAR N/R 9939337) REMOVED DAMAGED STRINGER CLIP, FABRICATED NEW STRINGER CLIP SHEET 16 PN 141A1250-71 FROM A17075-T62 EXT BAC149-852 IAW DWG 141A1250 SHEET 71 AND INSTALLED AS PER SRM 51-40-02-0G-0 AND BOEING DWG 141A1110
